Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 127, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 13, 2012, 6:55 PM EDT for Alachua County, Marion County, Putnam County, Florida. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2012, 6:55 PM EDT (22:55 UTC)
- Expired
- Jun 13, 2012, 7:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Alachua County, FL, Marion County, FL, Putnam County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 7:02 PM EDT | TSTM WND DMG | 4 Wnw Johnson, FL | LARGE TREE DOWN ON HIGHWAY 20 AT GORDON CHAPEL ROAD |
| Jun 13, 7:03 PM EDT | HAIL 0.88 | 6 Sse Melrose, FL | NICKEL SIZED HAIL WAS REPORTED ON STATE ROAD 21 NORTHEAST OF HAWTHORNE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1393 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 789 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
582 WUUS52 KJAX 132255 SVRJAX FLC001-083-107-132330- /O.NEW.KJAX.SV.W.0127.120613T2255Z-120613T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 655 PM EDT WED JUN 13 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN ALACHUA COUNTY IN NORTHERN FLORIDA WESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA NORTHERN MARION COUNTY IN NORTHERN FLORIDA * UNTIL 730 PM EDT * AT 656 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES NORTHWEST OF ORANGE SPRINGS...OR 6 MILES SOUTH OF MELROSE...AND MOVING SOUTH AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORANGE SPRINGS...SPARR...FORT MCCOY AND CITRA. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2935 8189 2933 8217 2967 8211 2968 8198 TIME...MOT...LOC 2256Z 356DEG 14KT 2961 8205 $$ TRABERT
3 follow-up statements
479 WWUS52 KJAX 132307 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 707 PM EDT WED JUN 13 2012 FLC001-083-107-132330- /O.CON.KJAX.SV.W.0127.000000T0000Z-120613T2330Z/ ALACHUA FL-PUTNAM FL-MARION FL- 707 PM EDT WED JUN 13 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR NORTHERN MARION...WESTERN PUTNAM AND EXTREME SOUTHEASTERN ALACHUA COUNTIES... AT 708 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JOHNSON...OR 9 MILES SOUTH OF MELROSE...MOVING SOUTH AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORANGE SPRINGS AND FORT MCCOY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2934 8210 2963 8208 2968 8198 2935 8189 TIME...MOT...LOC 2308Z 356DEG 14KT 2956 8205 $$ TRABERT
466 WWUS52 KJAX 132316 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 716 PM EDT WED JUN 13 2012 FLC001-132327- /O.CAN.KJAX.SV.W.0127.000000T0000Z-120613T2330Z/ ALACHUA FL- 716 PM EDT WED JUN 13 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN ALACHUA COUNTY IS CANCELLED... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2942 8201 2960 8205 2963 8197 2935 8189 TIME...MOT...LOC 2317Z 328DEG 19KT 2953 8197 $$ FLC083-107-132330- /O.CON.KJAX.SV.W.0127.000000T0000Z-120613T2330Z/ PUTNAM FL-MARION FL- 716 PM EDT WED JUN 13 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR NORTHERN MARION AND WESTERN PUTNAM COUNTIES... AT 717 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JOHNSON...OR 7 MILES SOUTHWEST OF INTERLACHEN...MOVING SOUTHEAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORANGE SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2942 8201 2960 8205 2963 8197 2935 8189 TIME...MOT...LOC 2317Z 328DEG 19KT 2953 8197 $$ TRABERT
128 WWUS52 KJAX 132323 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 723 PM EDT WED JUN 13 2012 FLC083-107-132334- /O.EXP.KJAX.SV.W.0127.000000T0000Z-120613T2330Z/ PUTNAM FL-MARION FL- 723 PM EDT WED JUN 13 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION AND WESTERN PUTNAM COUNTIES WILL EXPIRE AT 730 PM EDT... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2942 8201 2960 8205 2963 8197 2935 8189 TIME...MOT...LOC 2324Z 328DEG 19KT 2950 8195 $$ TRABERT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:11 PM EDT, 4 hours 44 minutes earlier.
Area forecast discussion, Jun 13, 2:11 PM EDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 211 PM EDT WED JUN 13 2012 .SHORT TERM /TONIGHT THROUGH THURSDAY/... LIMITED ACTIVITY THROUGH EARLY THIS AFTN WILL PICK UP BY LATE IN THE AFTN...AS LIFT ASSOCIATED WITH AN UPPER TROUGH AND A WEAK SURFACE COLD FRONT INTERACTS WITH THE ATLANTIC SEABREEZE. WILL USE SCATTERED POPS BETWEEN 4 AND 8 PM. WITH HIGH PRECIPITABLE WATER VALUES...THE HEAVIER TSTMS COULD PRODUCE LOCALLY HEAVY RAINFALL. DO NOT EXPECT ORGANIZED SEVERE TSTMS...WITH AN ISOLATED STRONG STORM OR TWO PRODUCING GUSTY WINDS POSSIBLE. ACTIVITY WILL DIMINISH LATER THIS EVENING INTO THE OVERNIGHT...WITH LITTLE/IF ANY SHOWERS LATE IN THE OVERNIGHT INTO EARLY THURSDAY. THE FRONTAL BOUNDARY WILL CONTINUE TO SAG SOUTH INTO NORTHERN FL THURSDAY...WITH ANOTHER ROUND OF AFTN SHWRS/TSTMS. WILL PUSH THE LINE OF NUMEROUS ACTIVITY MAINLY SOUTH OF GNV...WITH SCATTERED ACTIVITY FURTHER NORTH. SEASONABLE TEMPERATURES WILL PREVAIL. .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... AS UPPER RIDGE BUILDS OVER EAST-CENTRAL U.S. AND TROUGH DIGS OVER WRN ATLANTIC...SURFACE HIGH PRESSURE WILL BUILD SOUTHWARD OVER MID ATLANTIC STATES FRI-SUN...WITH LITTLE CHANGE IN PATTERN THROUGH EARLY NEXT WEEK...LEADING TO LENGTHY PERIOD OF ONSHORE FLOW. THROUGH THIS PERIOD...DEEPER MOISTURE WILL BE PUSHED SOUTH OF OUR FORECAST AREA. WILL MAINTAIN CHANCE SHRA/TSRA SOUTHERN/WRN AREAS FRI...OTHERWISE JUST LOW CHANCES FOR SHOWERS OVER COASTAL WATERS...AND AT TIMES OVER COASTAL COUNTIES...THRU THE PERIOD. ONSHORE FLOW WILL ALSO KEEP TEMPS DOWN SLIGHTLY COASTAL COUNTIES...WITH HIGH TEMPS LOW-MID 80S COASTAL COUNTIES WITH UPPER 80S INTERIOR FRI-SUN...MID-UPR 80S COASTAL COUNTIES WITH NEAR 90 INTERIOR EARLY NEXT WEEK. && .AVIATION... VFR EXPECTED...EXCEPT LOWER CONDITIONS IN VICINITY OF SCATTERED LATE AFTERNOON/EARLY EVENING SHRA/TSRA. ANTICIPATE LESSER COVERAGE OF PRECIP NEAR TAF SITES THIS AFTN COMPARED TO PRIOR AFTERNOONS... SO VCTS IN TAF SITES FOR AFTN/EARLY EVNG...EXCEPT SHORT PERIOD OF TEMPO TSRA LATE IN AFTN. && .MARINE... CONDITIONS UNDER SCEC CRITERIA WILL PREVAIL FOR THE NEXT 24 HOURS...WITH WINDS INCREASING TO AROUND 15 KNOTS OFFSHORE THURSDAY IN THE WAKE OF A COLD FRONT. CONDITIONS WILL WORSEN TO SCEC THURSDAY NIGHT INTO FRIDAY...WITH SCA FRIDAY NIGHT THROUGH THE WEEKEND UNDER STIFF NE FLOW. WINDS WILL BEGIN TO SLACKEN SOME FOR EARLY NEXT WEEK, RIP CURRENTS: LOW RISK THROUGH THURSDAY. MODERATE RISK FRIDAY...WITH POSSIBLE HIGH RISK THIS WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 91 66 87 / 40 30 20 10 SSI 75 82 72 83 / 50 40 20 10 JAX 71 88 68 85 / 50 50 30 20 SGJ 73 86 74 83 / 50 60 30 20 GNV 70 90 67 87 / 40 60 50 30 OCF 71 90 69 88 / 40 70 70 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ALLEN/WOLF/CHASE
Hazardous weather outlook, Jun 13, 2:30 PM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT WED JUN 13 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-141000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 230 PM EDT WED JUN 13 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A SLOW MOVING COLD FRONT OVER GEORGIA AND THE EAST COAST SEABREEZE FRONT WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A BREEZY AND SLIGHTLY COOLER WEATHER PATTERN WILL BE OVER THE AREA THURSDAY THROUGH NEXT TUESDAY. COASTAL SHOWERS AND ISOLATED INLAND AFTERNOON THUNDERSTORMS ARE POSSIBLE EACH DAY. AN ELEVATED RISK OF RIP CURRENTS WILL EXIST AT EAST COAST BEACHES ALONG WITH HAZARDOUS BOATING CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 13, 4:46 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 PM EDT WED JUN 13 2012
FLZ040-132130-
MARION-
446 PM EDT WED JUN 13 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN MARION
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 530 PM EDT...
AT 446 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTH OF SUMMERFIELD...OR 8
MILES NORTHWEST OF THE VILLAGES...MOVING SOUTHEAST AT 5 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SUMMERFIELD...LAKE
WEIR...OCKLAWAHA AND WEIRSDALE THROUGH 530 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2903 8212 2908 8198 2897 8178 2895 8180
2896 8208
TIME...MOT...LOC 2046Z 318DEG 5KT 2903 8203
TRABERTSpecial weather statement, Jun 13, 4:55 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 PM EDT WED JUN 13 2012
FLZ023-030-031-132130-
BAKER-BRADFORD-UNION-
455 PM EDT WED JUN 13 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
BRADFORD...SOUTHEASTERN BAKER AND NORTHEASTERN UNION COUNTIES FOR
SMALL HAIL VALID UNTIL 530 PM EDT...
AT 456 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED 4 MILES NORTH OF ELLERBEE...OR 7 MILES NORTH OF
RAIFORD...MOVING SOUTHEAST AT 10 MPH. THIS THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND ELLERBEE...RAIFORD AND LAWTEY THROUGH 530 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2995 8221 3021 8232 3027 8210 3017 8204
3003 8205
TIME...MOT...LOC 2056Z 329DEG 7KT 3015 8220
TRABERTLocal storm report, Jun 13, 5:13 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 4 SW SILVER SPRINGS SHO 29.06N 82.05W
06/13/2012 E0.50 INCH MARION FL TRAINED SPOTTER
A STORM SPOTTER REPORTED HAIL SLIGHTLY LARGER THAN PEA
SIZED NEAR U.S. 441 AND STATE ROAD 35.
&&
PPSpecial weather statement, Jun 13, 5:49 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 549 PM EDT WED JUN 13 2012 FLZ030-031-036-132215- ALACHUA-BRADFORD-UNION- 549 PM EDT WED JUN 13 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN BRADFORD...NORTHERN ALACHUA AND SOUTHERN UNION COUNTIES FOR SMALL HAIL VALID UNTIL 615 PM EDT... AT 549 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CENTERED OVER NEW RIVER...OR 5 MILES SOUTHEAST OF LAKE BUTLER...MOVING SOUTHEAST AT 15 MPH. THIS THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEW RIVER...BROOKER...SAMPSON...WALDO AND HAMPTON THROUGH 615 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2979 8206 2970 8230 3000 8240 3003 8225 TIME...MOT...LOC 2149Z 335DEG 13KT 2994 8229 TRABERT
Special weather statement, Jun 13, 6:35 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
635 PM EDT WED JUN 13 2012
FLZ032-033-037-132300-
CLAY-PUTNAM-ST. JOHNS-
635 PM EDT WED JUN 13 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHEASTERN PUTNAM AND CENTRAL ST. JOHNS COUNTIES FOR SMALL HAIL
VALID UNTIL 700 PM EDT...
AT 636 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF PICOLATA...OR 10 MILES
NORTH OF HASTINGS...MOVING SOUTH AT 20 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND PICOLATA...BOSTWICK...SPUDS...SAN
MATEO...ORANGE MILLS...HASTINGS AND EAST PALATKA THROUGH 700 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2962 8145 2962 8152 2960 8153 2958 8163
2995 8166 2998 8153 2963 8138
TIME...MOT...LOC 2236Z 346DEG 16KT 2984 8157
TRABERTSpecial weather statement, Jun 13, 6:51 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 651 PM EDT WED JUN 13 2012 FLZ036-037-040-132315- ALACHUA-MARION-PUTNAM- 651 PM EDT WED JUN 13 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN ALACHUA...WESTERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 715 PM EDT... AT 651 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF JOHNSON...OR 4 MILES SOUTH OF MELROSE...MOVING SOUTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JOHNSON...ORANGE SPRINGS...HOG VALLEY AND FORT MCCOY THROUGH 715 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2938 8174 2927 8195 2966 8213 2971 8200 TIME...MOT...LOC 2251Z 330DEG 28KT 2962 8203 TRABERT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 4:22 PM EDT | Special Weather Statement | JAX | Marion | 23 min |
| Jun 13, 4:46 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Jun 13, 4:55 PM EDT | Special Weather Statement | JAX | Bradford | 35 min |
| Jun 13, 5:49 PM EDT | Special Weather Statement | JAX | Bradford | 26 min |
| Jun 13, 6:35 PM EDT | Special Weather Statement | JAX | Saint Johns | 25 min |
| Jun 13, 6:51 PM EDT | Special Weather Statement | JAX | Putnam | 24 min |
| Jun 13, 6:58 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Jun 13, 7:01 PM EDT | Special Weather Statement | JAX | Saint Johns | 29 min |
| Jun 13, 7:10 PM EDT | Special Weather Statement | JAX | Marion | 35 min |
| Jun 13, 7:13 PM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Jun 13, 7:25 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 35 min |
| Jun 13, 7:26 PM EDT | Special Weather Statement | JAX | Flagler | 34 min |
| Jun 13, 7:57 PM EDT | Special Weather Statement | JAX | Flagler | 33 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.